# SDR RAIA00611023

- Difficulty date: November 13, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 20,202 hours, 17,792 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT NR 5487 - STL - ENGINE E THRUST REVERSER DISAGREE.  MAINTENANCE RE-DEFERRED THE NR 2 ENGINE T/R IAW MEL.
